Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 91, NWS Northern Indiana

April 2, 2008Williams County, Ohio

NWS Northern Indiana issued this river flood warning at Apr 2, 2008, 7:31 AM EDT for Williams County, Ohio. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2008, 7:31 AM EDT (11:31 UTC)
Expired
Apr 3, 2008, 10:30 AM EDT
In force
27 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

County Williams County, OH

The radar

The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIWX 021132
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
731 AM EDT WED APR 02 2008

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.RECENT HEAVY RAINS HAVE LED TO FLOODING CONDITIONS ALONG THE SAINT
JOOSEPH RIVER  BELOW NEWVILLE. 

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY.

OHC171-031131-
/O.NEW.KIWX.FL.W.0091.080402T1131Z-080405T0200Z/
/MONO1.1.ER.080401T1224Z.080402T1800Z.080404T0200Z.NO/
731 AM EDT WED APR 02 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM TUESDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE YESTERDAY MORNING 
  AND CREST NEAR 12.6 FEET AROUND 2 PM WEDNESDAY APRIL 2 AND FALL 
  BELOW FLOOD STAGE AROUND 10 PM THURSDAY APRIL 3.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$
4 follow-up statements
000 
WGUS83 KIWX 021136
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
736 AM EDT WED APR 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  
.HEAVY RAINS FROM EARLIER THIS WEEK HAS LED TO FLOODING CONDITIONS
ALONG THE SAINT JOSEPH RIVER BELOW MONTPELIER.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY.

OHC171-031136-
/O.CON.KIWX.FL.W.0091.000000T0000Z-080405T0200Z/
/MONO1.1.ER.080401T1224Z.080402T1800Z.080404T0200Z.NO/
736 AM EDT WED APR 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM TUESDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE YESTERDAY MORNING 
  AND CREST NEAR 12.6 FEET AROUND 2 PM WEDNESDAY APRIL 2 AND FALL 
  BELOW FLOOD STAGE AROUND 10 PM THURSDAY APRIL 3.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$
000 
WGUS43 KIWX 021458
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1058 AM EDT WED APR 02 2008

...FLOODING SEVERITY FORECAST TO INCREASE FROM MINOR TO MODERATE FOR 
THE FOLLOWING RIVERS IN OHIO 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY

.HEAVY RAINFALL FROM EARLIER THIS WEEK HAS LED TO MINOR
FLOODING...AND AN ADDITIONAL RISE TO MODERATE FLOODING IS POSSIBLE
LATER THIS WEEK.

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY.

OHC171-031458-
/O.EXT.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/
/MONO1.2.ER.080401T1224Z.080403T0600Z.080404T2000Z.NO/
1058 AM EDT WED APR 02 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM WEDNESDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO CREST NEAR 13.0 FEET AROUND 2 AM
  THURSDAY APRIL 3 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY 
  APRIL 4.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$
000 
WGUS83 KIWX 021519
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1119 AM EDT WED APR 02 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... 

  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
  
.HEAVY RAINFALL FROM EARLIER THIS WEEK HAS LED TO MINOR
FLOODING...AND AN ADDITIONAL RISE TO MODERATE FLOODING IS POSSIBLE
LATER THIS WEEK. 

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.


ALL TIMES ARE IN EASTERN DAYLIGHT TIME. THIS STATEMENT WILL BE 
UPDATED IN ABOUT 24 HOURS...SOONER IF NECESSARY.

OHC171-031519-
/O.CON.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/
/MONO1.2.ER.080401T1224Z.080403T0600Z.080404T2000Z.NO/
1119 AM EDT WED APR 02 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7 AM WEDNESDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.0 FEET AROUND 2 
  AM THURSDAY APRIL 3 AND FALL BELOW FLOOD STAGE AROUND 4 PM FRIDAY
  APRIL 4.
* AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER 
  BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF 
  PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR
  THE RIVER.

$$
000 
WGUS83 KIWX 031430
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1030 AM EDT THU APR 03 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC171-031500-
/O.CAN.KIWX.FL.W.0091.000000T0000Z-080405T2000Z/
/MONO1.1.ER.080401T1224Z.080402T1100Z.080403T0756Z.NO/
1030 AM EDT THU APR 03 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER
* AT 7 AM THURSDAY THE STAGE WAS 11.9 FEET
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE EARLY THURSDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO NEAR 11.8 FEET AROUND 2 PM 
  THURSDAY APRIL 3.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:30 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 2, 6:30 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
630 AM EDT WED APR 2 2008

.AVIATION...

VFR CONDITIONS THROUGH THIS PACKAGE AS HIGH PRESSURE DRIFTS SLOWLY
OVERHEAD. CALM WINDS WILL BECOME EAST TO SOUTHEAST AT 5 TO 10
KNOTS. MAY BRIEFLY SEE SOME PATCHY GROUND FOG THIS MORNING BUT TOO
ISOLATED AND BRIEF TO INCLUDE IN TAF UNLESS IT DEVELOPS PRIOR TO
ISSUANCE.

&&

.SHORT TERM...
TODAY AND TONIGHT.

TRANQUIL WEATHER IN STORE FOR THE SHORT TERM PERIOD AS HIGH
PRESSURE WORKS ACROSS THE FORECAST AREA TODAY. RIDGE AXIS WILL
SHIFT EAST LATE THIS AFTERNOON AND TONIGHT...ALLOWING FOR START OF
RETURN FLOW OF WARMER AIR. 850 MB TEMPS WILL CLIMB FROM -4 TO -6 C
TO 0 TO +2 C BY THE END OF THE PERIOD. WITH A GOOD DEAL OF
SUNSHINE AS LITTLE MORE THAN HIGH CLOUDS TO DIM THE SUN. TEMPS
SHOULD REBOUND NICELY WITH HIGHS REACHING INTO THE UPPER 40S TO
LOWER 50S. HIGH CLOUDS WILL START TO FILL IN MORE TONIGHT AS UPPER
LEVEL MSTR INCREASES IN ADVANCE OF NEXT SYSTEM.

&&

.LONG TERM...

THURSDAY THROUGH TUESDAY...

LONG TERM FOCUS CONTINUES ON UPPER LOW OVER THAT WILL DROP SOUTH OUT
OF NUNAVUT PROVINCE AND THE INTERACTION BETWEEN SHORT WAVE ENERGY IN
THE NORTHERN STREAM PHASING WITH POTENT LOOKING SHORT WAVE CURRENTLY
IN EASTERN PACIFIC. THE OVERALL AGREEMENT IN PATTERN CONTINUES AMONG
MODELS WITH USUAL DIFFERENCES IN DETAILS ON THE SMALLER SCALES.
STRENGTH OF SYSTEM AND SURFACE LOW TRACK REMAIN DIFFERENT AND WILL
HAVE IMPACTS ON WHERE HEAVIEST PRECIPITATION OCCURS.

MEDIUM RANGE MODELS SEEM TO HAVE A GOOD HANDLE ON SYSTEM NEAR 130W
30N THOUGH STRENGTH MAY BE UNDERDONE A BIT. THIS ENERGY PROGRESSES
EASTWARD AND BEGINS TO PHASE WITH SHORT WAVE DROPPING SOUTHEAST OUT
OF CANADA LATE WEDNESDAY AND THURSDAY. CYCLOGENESIS WILL BEGIN IN
THE PLAINS AND THIS IS WHERE MODELS DIVERGE. GFS IS STRONGEST AND
FARTHEST NORTH WITH SURFACE LOW TRACK WHILE LATEST 00Z ECMWF IS
FARTHEST SOUTH. NAM WRF AND SREF SOLUTIONS SOMEWHERE IN THE MIDDLE
AND PREFERRED AT THIS TIME. GIVEN CURRENT STRENGTH OF SYSTEMS BASED
ON SATELLITE AND LA NINA PATTERN THIS WINTER...PREFER A DEEPER AND
WETTER SOLUTION TO SYSTEM. QUESTION WILL BE HOW FAR NORTH IT TRACKS
AND WHERE BEST MOISTURE ADVECTION WILL OCCUR. THESE SOLUTIONS STILL
FAVOR LIKELY POPS OVER AT LEAST SOUTH HALF OF FORECAST AREA THURSDAY
NIGHT. WILL CONTINUE OVER ENTIRE AREA THOUGH GIVEN UNCERTAINTY IN
ACTUAL TRACK. COULD SEE PCPN MOVE INTO SOUTHERN AREAS THURSDAY
AFTERNOON BUT LOW LEVELS INITIALLY DRY WITH RETREATING HIGH SO
PREFER TO KEEP MODEST CHANCE POPS FOR NOW. THIS SYSTEM WILL
CERTAINLY HAVE THE POTENTIAL FOR SIGNIFICANT RAINFALL AGAIN. GIVEN
HIGHER UNCERTAINTY ON TRACK AND HEAVY PCPN PLACEMENT...WILL NOT
ISSUE AN ESF AT THIS TIME. LINGERING POPS INTO FRIDAY ALSO LOOK GOOD
GIVEN WRAP AROUND PCPN CHANCES.

ADJUSTED TEMPS A BIT WITH LATEST GUIDANCE TRENDS. THURSDAY WILL HAVE
POTENTIAL TO BE WARM GIVEN WARM AIR ADVECTION BUT THIS LIKELY OFFSET
BY LOW LEVEL INVERSION AND INCREASING MID AND HIGH CLOUDS.
INCREASING NORTHEAST FLOW THURSDAY NIGHT SHOULD KEEP NORTHERN AREAS
COOL WHILE SOUTHERN AREAS MAY WARM UP IF WARM SECTOR CAN SURGE
NORTH. PLAYED IT CONSERVATIVE ON BOTH SIDES AT THIS TIME WITH
BAROCLINIC ZONE SURGING NORTH OVERNIGHT BUT OFFSET BY LOW LEVEL
NORTHEAST FLOW. COOLED TEMPS ON FRIDAY JUST A BIT GIVEN BACK SIDE
COLD AIR ADVECTION AND LINGERING CLOUDS.

REALLY NO OTHER CHANGES TO LONG TERM GRIDS BEYOND THURSDAY. STILL
SOME UNCERTAINTY WITH WEAK SHORT WAVES. POTENT SYSTEM POSSIBLE BY
SUNDAY NIGHT INTO MONDAY BUT CURRENT FORECAST HAS THIS HANDLED WITH
LOW CHANCE POPS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...LASHLEY
Hazardous weather outlook, Apr 2, 4:49 AM EDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 AM EDT WED APR 2 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
449 AM EDT WED APR 2 2008 /349 AM CDT WED APR 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR MORE RAIN THURSDAY INTO FRIDAY...POSSIBLY
HEAVY AGAIN AS YET ANOTHER STRONG STORM SYSTEM MOVES THROUGH THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-030900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
449 AM EDT WED APR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT MAY ONCE AGAIN DEVELOP
LATE THURSDAY INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.